On the k-gamma q-distribution

Rafael Díaz 1 , Camilo Ortiz 2 ,  and Eddy Pariguan 2
  • 1 Universidad Sergio Arboleda
  • 2 Pontificia Universidad Javeriana

Abstract

We provide combinatorial as well as probabilistic interpretations for the q-analogue of the Pochhammer k-symbol introduced by Díaz and Teruel. We introduce q-analogues of the Mellin transform in order to study the q-analogue of the k-gamma distribution.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Andrews G., Askey R., Roy R., Special functions, Cambridge University Press, Cambridge, 1999

  • [2] Callan D., A combinatorial survey of identities for the double factorial, preprint available at http://arxiv.org/abs/0906.1317

  • [3] Cheung P., Kac V, Quantum Calculus, Springer-Verlag, Berlin, 2002

  • [4] De Sole A., Kac V., On integral representations of q-gamma and q-beta functions, Atti. Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei 9. Mat. Appl., 2005, 16, 11–29

  • [5] Díaz R., Pariguan E., On hypergeometric functions and Pochhammer k-symbol, Divulg. Mat., 2007, 15, 179–192

  • [6] Díaz R., Pariguan E., On the Gaussian q-distribution, J. Math. Anal. Appl., 2009, 358, 1–9 http://dx.doi.org/10.1016/j.jmaa.2009.04.046

  • [7] Diaz R., Pariguan E., Super, Quantum and Non-Commutative Species, Afr. Diaspora J. Math, 2009, 8, 90–130

  • [8] Díaz R., Teruel C, q, k-generalized gamma and beta functions, J. Nonlinear Math. Phys., 2005, 12, 118–134 http://dx.doi.org/10.2991/jnmp.2005.12.1.10

  • [9] George G., Mizan R., Basic Hypergeometric series, Cambridge Univ. Press, Cambridge, 1990

  • [10] Gessel I., Stanley R, Stirling polynomials, J. Combin. Theory Ser. A, 1978, 24, 24–33 http://dx.doi.org/10.1016/0097-3165(78)90042-0

  • [11] Kokologiannaki C.G., Properties and Inequalities of Generalized k-Gamma, Beta and Zeta Functions, Int. J. Contemp. Math. Sciences, 2010, 5, 653–660

  • [12] Kuba M., On Path diagrams and Stirling permutations, preprint available at http://arxiv4.library.cornell.edu/abs/0906.1672

  • [13] Mansour M., Determining the k-Generalized Gamma Function Γk(x) by Functional Equations, Int. J. Contemp. Math. Sciences, 2009, 4, 1037–1042

  • [14] Zeilberger D., Enumerative and Algebraic Combinatorics, In: Gowers T. (Ed.), The Princeton Companion to Mathematics, Princeton University Press, Princeton, 2008

OPEN ACCESS

Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.

Search